| Catalog Number |
1125000030 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 21 malfunction events(s), where it was reported the devices experienced unintended direction of the zoom; unintended motion or unintended excessive speed of the zoom.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.18 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.Evaluation results findings (components/results).1 device: pusher / mechanical problem identified.1 device: pusher / wear problem.16 devices: sensor / electrical/electronic component problem identified.3 devices were not evaluated and no cause was determined, as the customers did not make the devices accessible for testing.Evaluation results findings (components/results).3 devices: appropriate term/code not available/no findings available.There was no remedial action taken.This device is not labeled for single use.